0

votes

Can Magnesium Supplements Actually Slow Circulation or Put Limbs to Sleep?

Answered on December 03, 2013
Created December 03, 2013 at 2:24 PM

Over the past couple years, I've noticed that whenever I take a magnesium bath or ingest magnesium pills, that my hands or feet lose circulation and turn red and numb while I sleep. This only happens in my sleep, and only after I've had a good dose of magnesium. It's slightly painful, burning, and numb all at the same time. Essentially, my limbs go to sleep.

I typically sleep with my hands under my head, which understandably would cut the circulation off in my arms and hands in any normal circumstance...except it doesn't...unless I've taken magnesium earlier on before bed.

How can something that's supposed to increase circulation do the opposite?

  • 531b053b68e92ac509fc1544f88dc103

    asked by

    (1205)
  • Views
    1.5K
  • Last Activity
    1685D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

2 Answers

0
531b053b68e92ac509fc1544f88dc103

(1205)

on December 03, 2013
at 02:31 PM

The pills I don't overdo - at least I don't think so. Last night I took one magnesium pill which is 50% of the daily value. This morning, I woke up with the top left of my foot numb, red, and burning in a very defined area.

My magnesium baths may be a little excessive. I have easily poured 1lb of Epsom Salt into the tub. The immediate effect is that I'm relaxed, but later in the night while I'm sleeping, my hands or feet lose circulation. I haven't had a magnesium bath like that in a while though.

0
3d7ad776cb81f1e56f77ffd82b7d5eaa

on December 03, 2013
at 02:27 PM

Muscle weakness can be a sign of overdose... How much are you taking?

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!